# SDR 2000ZZZX411

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N498SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8039
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Part number: 31B22207
- Condition: Failed
- Location: Starter
- Part time: 435 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIFTH FLIGHT OF THE DAY, ENGINE WOULD NOT START.  MAINTENANCE FOUND STARTER WOULD NOT MOTOR.  REMOVED STARTER AND REMOVED END CAP, FOUND TWO BRUSH LEADS MELTED WHERE THEY ATTACH TO THE BRUSHES.  REPLACED STARTER, OPERATIONAL CHECKED SATISFACTORY.
